# SDR USAA2010092192056

- Difficulty date: September 20, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 33,274 hours, 18,157 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 2171 - LGA-DCA - EMERGENCY LIGHTS - EMERGENCY FLOOR LIGHT ASSEMBLY BELOW SEAT 4C INOPERATIVE.  RE-ATTACHED WIRING.  OPERATIONAL CHECK WAS GOOD.
